Open Access
Translator Disclaimer
September 2005 The evolution of a random vortex filament
Hakima Bessaih, Massimiliano Gubinelli, Francesco Russo
Ann. Probab. 33(5): 1825-1855 (September 2005). DOI: 10.1214/009117905000000323

Abstract

We study an evolution problem in the space of continuous loops in a three-dimensional Euclidean space modeled upon the dynamics of vortex lines in 3d incompressible and inviscid fluids. We establish existence of a local solution starting from Hölder regular loops with index greater than 1/3. When the Hölder regularity of the initial condition X is smaller or equal to 1/2, we require X to be a rough path in the sense of Lyons [Rev. Mat. Iberoamericana 14 (1998) 215–310, System Control and Rough Paths (2002). Oxford Univ. Press]. The solution will then live in an appropriate space of rough paths. In particular, we can construct (local) solution starting from almost every Brownian loop.

Citation

Download Citation

Hakima Bessaih. Massimiliano Gubinelli. Francesco Russo. "The evolution of a random vortex filament." Ann. Probab. 33 (5) 1825 - 1855, September 2005. https://doi.org/10.1214/009117905000000323

Information

Published: September 2005
First available in Project Euclid: 22 September 2005

zbMATH: 1084.60030
MathSciNet: MR2165581
Digital Object Identifier: 10.1214/009117905000000323

Subjects:
Primary: 60H05 , 76B47

Keywords: path-wise stochastic integration , rough path theory , Vortex filaments

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.33 • No. 5 • September 2005
Back to Top